# SDR UIEA2020090401950

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,978 hours, 20,754 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU TRU START CONT C/B OPENED ON FLT.  PERFORMED OPS CHK OF APU TRU IAW 24-32-04, OPS CHK NORMAL, C/B REMAINED SET.
